# SDR DALA2016031301899

- Difficulty date: March 12, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED UNDER DOUBLER UPPER SKIN STA- XOVIF  66 ON LT INBOARD FLAP OUTBOARD GUIDE VANE.   DAMAGE AREA WAS REAPAIRED IAW ERA NR 543167-14, REV  ORIG.
